# SDR SWAA2014030425736

- Difficulty date: March 2, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- Aircraft time: 67,829 hours, 56,581 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654456114
- Part serial: 2120
- Condition: Leaking
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 FLIGHT SPOILER LEAKED.  R & R ACTUATOR IAW AMM.
